Armenian Journal of Mathematics

Normal Subgroups in Free Burnside Groups of Odd Period

Atabekyan, Varujan (2008) Normal Subgroups in Free Burnside Groups of Odd Period. Armenian Journal of Mathematics, 1 (2). pp. 25-29. ISSN 1829-1163

[img]
Preview
PDF (Atabekyan) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
87Kb

Abstract

In the current paper we announce a positive answer for all prime numbers n > 997 to the following problem set by Adian in Kourovka Notebook: Is it true that all proper normal subgroups of the group B(m, n) of prime period n > 665 are not free periodic groups? The current result also strengthens a similar result of Olshanskiy for sufficiently large odd numbers n (n > 10^77).

Item Type:Article
Subjects:20-xx Group theory and generalizations
ID Code:33
Deposited By:Professor Anry Nersesyan
Deposited On:13 Oct 2008 12:15
Last Modified:19 Apr 2011 02:22

Repository Staff Only: item control page